RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 554–557 (Mi dan34401)  

MATHEMATICS

Equivalent regularization of boundary value problems by means of potentials

O. I. Panich

Odessa Electrotechnical Institute of Communications named after O. S. Popov

Full text: PDF file (633 kB)

Bibliographic databases:
UDC: 517.9
Presented: А. Н. Тихонов
Received: 17.04.1968

Citation: O. I. Panich, “Equivalent regularization of boundary value problems by means of potentials”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 554–557

Citation in format AMSBIB
\Bibitem{Pan69}
\by O.~I.~Panich
\paper Equivalent regularization of boundary value problems by means of potentials
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 554--557
\mathnet{http://mi.mathnet.ru/dan34401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0239271}
\zmath{https://zbmath.org/?q=an:0182.14203}


Linking options:
  • http://mi.mathnet.ru/eng/dan34401
  • http://mi.mathnet.ru/eng/dan/v184/i3/p554

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020